# SDR VGCA20170616001

- Difficulty date: May 16, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac STC3405800
- Aircraft serial: 343
- Aircraft time: 38,240 hours, 35,091 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Broken
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LOSS FOUND TO BE CAUSED BY THE RH MAIN LANDING GEAR ACTUATOR CYLINDER HAD A BROKEN UPLINE.
